The jet multiplicity as a function of thrust

Miller, D.J. and Seymour, M.H. (1998) The jet multiplicity as a function of thrust. Physics Letters B, 435(1-2), pp. 199-212. (doi: 10.1016/S0370-2693(98)00774-6)

Full text not currently available from Enlighten.


We calculate the average multiplicity of jets in e+e− annihilation as a function of both the jet resolution parameter, ycut, and the thrust T. Our result resums to all orders the leading and next-to-leading logarithms in ycut and 1−T, and is exact up to second order in αS. This allows a comparison between the number of jets found using jet algorithms and the ability to distinguish different jet topologies via thrust.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Miller, Dr David
Authors: Miller, D.J., and Seymour, M.H.
College/School:College of Science and Engineering > School of Physics and Astronomy
Journal Name:Physics Letters B
Publisher:Elsevier BV
ISSN (Online):1873-2445

University Staff: Request a correction | Enlighten Editors: Update this record